# SDR 0200049876

- Difficulty date: January 5, 2002
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48110
- Aircraft time: 53,432 hours, 50,014 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Duct
- Condition: Lack Of Lube
- Location: L/E Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON SLAT EXTENSION, THE AIRCRAFT ROLLED RIGHT ACCOMPANIED BY THE AMBER SLAT DISAGREEMENT AND BLUE SLAT EXTEND LIGHT DID NOT ILLUMINATE.  THE CREW ACCOMPLISHED COM PROCEDURES AND LANDED WITHOUT SLATS UNEVENTFULLY.  MAINTENANCE LUBRICATED THE RIGHT T-DUCT.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
